Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 4(25), Pages 50–58 (Mi pfmt409)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the intersections of the maximal $\theta_\pi$-subgroups of finite groups and a subgroup $\mathfrak{F}$-abnormally $\pi'$-full $m$-functor

L. M. Belokon

Mogilev State University of Food Technologies

Abstract: Conditions under which for a finite group $G$, a non-empty radical (radical local) formation $\mathfrak{F}$ and a subgroup $m$-functor $\theta$ $\Phi_{\theta_\pi,\overline{G_{\mathfrak{F}}}}(G)=\Phi_{\theta_\pi}(G)\ne G$, $\pi$ — a set of primes, are investigated. The results include, as a consequence, statements on the intersections of the corresponding maximal $\theta$-subgroups without restrictions on their indexes.

Keywords: formations of finite groups, $\mathfrak{F}$-radicals , intersections of maximal $\theta_\pi$-subgroups, subgroup $\mathfrak{F}$-abnormally $\pi'$-full $m$-functor.

Full text: PDF file (512 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 21.10.2015

Citation: L. M. Belokon, “On the intersections of the maximal $\theta_\pi$-subgroups of finite groups and a subgroup $\mathfrak{F}$-abnormally $\pi'$-full $m$-functor”, PFMT, 2015, no. 4(25), 50–58

Citation in format AMSBIB
\Bibitem{Bel15}
\by L.~M.~Belokon
\paper On the intersections of the maximal $\theta_\pi$-subgroups of finite groups and a subgroup $\mathfrak{F}$-abnormally $\pi'$-full $m$-functor
\jour PFMT
\yr 2015
\issue 4(25)
\pages 50--58
\mathnet{http://mi.mathnet.ru/pfmt409}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt409
  • http://mi.mathnet.ru/eng/pfmt/y2015/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Belokon, “Normalnaya faktorizuemost subnormalnoi v konechnoi gruppe podgruppy v svyazi s lokalnymi formatsiyami i obobschennymi podgruppami Frattini. Formatsionnye radikaly”, PFMT, 2017, no. 1(30), 25–36  mathnet
    2. L. M. Belokon, “Peresecheniya maksimalnykh podgrupp konechnoi gruppy v svyazi s lokalnymi formatsiyami i obobschenno abnormalno polnym podgruppovym $m$-funktorom”, PFMT, 2017, no. 2(31), 31–39  mathnet
    3. L. M. Belokon, “Peresecheniya maksimalnykh $\theta$-podgrupp, soderzhaschikh formatsionnye radikaly”, PFMT, 2018, no. 1(34), 45–54  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:56
    Full text:14
    References:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021